# SDR AALA20060582

- Difficulty date: August 19, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT FORWARD OF ROW 26 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT FORWARD OF ROW 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
